Proceedings of the Japan Academy, Series A, Mathematical Sciences

Homology of a local system on the complement of hyperplanes

Toshitake Kohno

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 62, Number 4 (1986), 144-147.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195514373

Digital Object Identifier
doi:10.3792/pjaa.62.144

Mathematical Reviews number (MathSciNet)
MR846350

Zentralblatt MATH identifier
0611.55005

Subjects
Primary: 32C40

Citation

Kohno, Toshitake. Homology of a local system on the complement of hyperplanes. Proc. Japan Acad. Ser. A Math. Sci. 62 (1986), no. 4, 144--147. doi:10.3792/pjaa.62.144. https://projecteuclid.org/euclid.pja/1195514373


Export citation

References

  • [1] Aomoto, K.: Une remarque sur la solution des equations de L. Schlesinger et Lappo-Danilevski. J. Fac. Sci. Univ. Tokyo, 17, 341-354 (1970).
  • [2] Aomoto, K.: On vanishing of cohomology attached to certain many valued meromorphic functions. J. Math. Soc. Japan, 27, 248-255 (1975).
  • [3] Aomoto, K.: Gauss-Manin connection of integral of difference products (preprint, 1985).
  • [4] Deligne, P.: Equations differentielles a points singuliers reguliers. Lect. Notes in Math., Springer, vol. 163 (1970).
  • [5] Deligne, P. and Mostow, G. D.: Monodromy of hypergeometric functions and non-lattice integral monodromy (preprint, IHES, 1983).
  • [6] Hattori, A.: Topology of Cn minus a finite number of affine hyperplanes in general position. J. Fac. Sci. Univ. Tokyo, 22, 205-219 (1975).
  • [7] Kita, M. and Noumi, M.: On the structure of cohomology groups attached to certain many valued analytic functions. Japan J. Math., 9, 113-157 (1983).
  • [8] Kohno, T.: On the holonomy Lie algebra and the nilpotent completion of the fundamental group of the complement of hypersurfaces. Nagoya Math. J., 92, 21-37 (1983).
  • [9] Kohno, T.: Serie de Poincare-Koszul associee aux groupes de tresses pures. Invent. Math., 82, 57-75 (1985).
  • [10] Zaslavski, T.: Facing up to arrangements: Face-count formulas for partitions of space by hyperplanes. Mem. Amer. Math. Soc, 154, 1-102 (1975).